# SDR CHQA200800001

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145847
- Aircraft time: 8,881 hours, 7,278 cycles
- Engine: Allsn AE3007A
- Engine time: 8,891 hours, 7,284 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Velocity Sensor
- Part number: 3633501003
- Part serial: 05589
- Condition: Failed
- Location: T/E Flap
- Part time: 8,894 hours, 7,287 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CVG TO IND - ATTEMPTED TO RETRACT FLAPS DURING CLIMB AND RECEIVED A FLAP FAIL EICAS MESSAGE.  RAN ALL APPLICABLE QRH CHECK LISTS, RETURNED TO FIELD, AND LANDED WITHOUT INCIDENT.  MAINTENANCE DUPLICATED THE FLAP FAIL WITH A RIGHT TRANSMISSION BRAKE FAIL WHILE ON THE RAMP BUT ONCE THE AIRCRAFT WAS INSIDE THE HANGER THE FLAP SYSTEM OPERATED NORMALLY.  MAINTENANCE THEN FLUSHED AND SERVICED ALL FLAP ACTUATORS AND THE SYSTEM OPERATED NORMALLY.  ON TAXI OUT, THE AIRCRAFT EXPERIENCED ANOTHER FLAP FAIL AND THE CMC HAD MESSAGES FOR THE RT VELOCITY SENSOR AND RT TRANSMISSION FAIL.  THE VELOCITY SENSOR WAS THEN CHANGED AND THE FLAP SYSTEM OPERATED NORMALLY.
